# SDR SIMA20150415009

- Difficulty date: April 15, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL HAS TWO EACH CRACKS AT THE P274 MAIN ELECTRICAL CONNECTOR, INBD LOWER SCREW ATTACHMENT POINT.  CRACKS ARE APPROX 3/8 INCH LONG EACH.  REPAIRED AREA IAW SRM CH 53-32-13.
